Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took H pylori medications. Feeling belching, sick, weight loss, confusion and lack of bowel movement. Advise?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
doctor i have used h pylori medications one year ago, but i got sick, my stomach symtoms got worse. i have devoloped a forefull belching, severe weight loss. confussion and lack of bowel movement and sleepness
Posted Sat, 14 Sep 2013 in General Health
Answered by Dr. Venkat Sivayogi 2 hours later
Brief Answer:
Recurrence of H.pylori associated with GERD.

Detailed Answer:
Welcome to Healthcare Magic,

The worst part of H.pylori is its recurrence. In majority of cases recurrence of H.pylori is common even after complete course of antibiotic therapy. Along with this problem I suspect there are chances of GERD(gastro esophageal reflux disease) also in your case.

You are complaining of severe weight loss ,this should be considered seriously because severe weight loss is warning sign of any hidden pathology.

I suggest you to consult a gastroenterologist to get an fresh endoscopy & done test for H.pylori and sonogram of entire abdomen to rule out any other pathologies and should be sorted out what will be causing this weight loss.

If you have any further doubts,let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor